# SDR AWXA0000504

- Difficulty date: August 1, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 58,276 hours, 22,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE, AFT CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER UNIT.
